EconPapers    
Economics at your fingertips  
 

Solving Some Derivative Equations Fractional Order Nonlinear Partials Using the Some Blaise Abbo Method

Abdoul wassiha Nebie, Frederic Bere, Bakari Abbo and Youssouf Pare

Journal of Mathematics Research, 2021, vol. 13, issue 2, 101

Abstract: In this paper, we propose the solution of some nonlinear partial differential equations of fractional order that modeled diffusion, convection and reaction problems. For the solution of these equations we will use the SBA method which is a method based on the combination of the Adomian Decomposition Method (ADM), the Picard's principle and the method of successive approximations.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2021
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/44989/47688 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/44989 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:13:y:2021:i:2:p:101

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2021-04-24
Handle: RePEc:ibn:jmrjnl:v:13:y:2021:i:2:p:101